# SDR R61A20090065

- Difficulty date: October 6, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 13,967 hours, 10,108 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO DISARM R1 DOOR SLIDE.  MAINTENANCE ADJUSTED R1 DOOR PER EMB AMM, NO FURTHER DEFECTS FOUND.
